# SDR V0XD20180517008

- Difficulty date: May 8, 2018
- Submitted: May 17, 2018
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: SH670319963S
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KICK ANGLE SHOWING SIGNS OF CORROSION ON THE SERVICE DOOR.  REMOVED AND REPLACED THE KICK ANGLE IAW SRM 51-42-06, AND 51-42-21.
